Back to RecallTracker
Health Canada Health products

Generic acetaminophen by Teva recalled because it may contain foreign material

Issued September 10, 2026
Issue
Product Novo-Gesic Forte 500 mg tablets (acetaminophen) Issue Health products - Contamination Health products - Product quality What to do Immediately stop using the affected product. Return it to the pharmacy where it was purchased for a replacement and for proper disposal. Distribution National Previous Next
Hazard description
Teva Canada Limited is recalling one lot of the non-prescription drug Novo-Gesic Forte 500 mg (acetaminophen) due to the potential presence of phenolic resin or epoxy which, if ingested, may cause injury to the digestive system. The affected product was supplied to pharmacies in 1,000-count bottles and was dispensed to patients in smaller quantities. Health Canada is monitoring the recall and the company's preventative and corrective actions. If additional safety concerns arise, Health Canada will take appropriate action and inform Canadians as needed.
What to do
Immediately stop using the affected product and return it to your local pharmacy for replacement and proper disposal. If you are unsure whether your product is recalled, check with your pharmacy. Consult your healthcare practitioner if you have used the affected product and have concerns about your health. Contact Teva Canada Customer Care by calling toll-free at 1-800-268-4129 or by email at customer.service@tevacanada.com, if you have questions about this recall. Report any health product-related side effects or complaints to Health Canada.
Product
Product name
Novo-Gesic Forte 500 mg tablets (acetaminophen)
Reference
ID
RA-82615